# SDR 98ZZZX967

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205R
- Make and model: Beech 400A
- Aircraft serial: RK30
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 45AS3100113
- Condition: Disbonded
- Location: Left Cockpit
- Part time: 1,355 hours
- Component: Ppg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO DISBONDING OF MAIN WINDSHIELD HEAT TERMINAL BLOCK, FOUND LEFT WINDSHIELD UNAIRWORTHY DURING C/W BEECH SAFETY COMMUNIQUE.  THIS BLOCK IS LCOATED AT LOWER LEFT CORNER OF WINDSHIELD.  PART TT:  1,355 HOURS,  LANDINGS, 953.
